Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Monograph
Number of items: 9.

Article

Bringmann, Kathrin and Diamantis, Nikolaos and Ehlen, Stephan (2016) Regularized inner products and errors of modularity. International Mathematics Research Notices . ISSN 1687-0247

Bruggeman, Roelof and Diamantis, Nikolaos (2016) Fourier coefficients of Eisenstein series formed with modular symbols and their spectral decomposition. Journal of Number Theory, 167 . pp. 317-335. ISSN 1096-1658

Diamantis, Nikolaos and Goldfeld, Dorian (2014) A converse theorem for double Dirichlet series and Shintani zeta functions. Journal of the Mathematical Society of Japan, 66 (2). pp. 449-477. ISSN 1881-1167

Diamantis, Nikolaos and O'Sullivan, Cormac (2013) Kernels for products of L-functions. Algebra and Number Theory, 7 (8). pp. 1883-1917. ISSN 1937-0652

Bringmann, Kathrin and Diamantis, Nikolaos and Raum, Martin (2013) Mock period functions, sesquiharmonic Maass forms, and non-critical values of L-functions. Advances in Mathematics, 233 (1). pp. 115-134. ISSN 0001-8708

Bruggeman, Roelof and Diamantis, Nikolaos (2012) Higher-order Maass forms. Algebra and Number Theory, 6 (7). pp. 1409-1458. ISSN 1937-0652

Diamantis, Nikolaos and Deitmar, Anton (2010) A new multiple Dirichlet series induced by a higher-order form. Acta Arithmetica, 142 (4). pp. 303-309. ISSN 0065-1036

Deitmar, Anton and Diamantis, Nikolaos (2009) Automorphic forms of higher order. Journal of the London Mathematical Society, 80 (1). pp. 18-34. ISSN 0024-6107

Monograph

Diamantis, Nikolaos and Neururer, Michael and Stromberg, Fredrik (2014) A correspondence of modular forms and applications to values of L-series. Working Paper. University of Nottingham, Nottingham.

This list was generated on Tue Sep 26 16:25:43 2017 UTC.